Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :36 Issue : 1 2009      Add To Cart                                                                    Download

A new result on the boundedness of solutions to a nonlinear differential equation of fifth-order with delay

Auther : CEMIL TUNC

Department of Mathematics, Faculty of Arts and Sciences, Yüzüncü Y‎l University, 65080,

VAN-TURKEY. E-mail: cemtunc@yahoo.com

 

 

ABSTRACT

In this paper, some sufficient conditions are established to guarantee the boundedness of all solutions of a specific nonlinear differential equation of fifth order with constant delay. By introducing a Lyapunov functional, we obtain a new result on the boundedness of solutions of a delay differential equation of fifth order.

 

 

Keywords:  Boundedness, Lyapunov functional, delay differential equations of fifth order.

2000 Mathematical Subject Classifications: 34K12, 34K20.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55210

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law